×

zbMATH — the first resource for mathematics

Logarithmic norms and projections applied to linear differential systems. (English) Zbl 0293.34018

MSC:
34A30 Linear ordinary differential equations and systems, general
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cesari, L, Asymptotic behavior and stability problems in ordinary differential equations, (1963), Springer Berlin · Zbl 0111.08701
[2] Coppel, W.A, Stability and asymptotic behavior of differential equations, (1965), D. C. Heath and Co Boston · Zbl 0154.09301
[3] Lazer, A.C, Characteristic exponents and diagonally dominant linear differential systems, J. math. anal. appl., 35, 215-229, (1971) · Zbl 0215.43901
[4] Lozinskii, S.M, Error estimates for the numerical integration of ordinary differential equations, Izv. vysš. Učebn. zaved. matematika, 6, 52-90, (1958) · Zbl 0198.21202
[5] Martin, R.H, Conditional stability and separation of solutions to differential equations, J. differential equations, 13, 81-105, (1973) · Zbl 0249.34043
[6] Wintner, A, Asymptotic integration constants, Amer. J. math., 68, 173-178, (1946)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.